# SDR UALA2013071504939

- Difficulty date: July 14, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 88,486 hours, 14,070 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Insulation
- Condition: Damaged
- Location: Bleed Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FLOOR AND SIDEWALL AREA AROUND ROWS 36 AND 37 ARE ABNORMALLY HOT.   TURNED OFF AFT CABIN TRIM AIR, NO HELP. DAMAGED BLEED DUCT INSULATION BLANKET WAS REPLACED, NO LEAKS DETECTED.
